Alert archive / Tennessee / Freeze Warnings in 2021
Freeze Warning 6, NWS Memphis, TN
NWS Memphis, TN issued this freeze warning at Nov 3, 2021, 3:26 AM CDT for 21 counties in Tennessee; 8 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Nov 4, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2021, 3:26 AM CDT (08:26 UTC)
- In effect from
- Nov 4, 2021, 1:00 AM CDT
- Expired
- Nov 4, 2021, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
All 31 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
068 WWUS74 KMEG 030826 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 326 AM CDT Wed Nov 3 2021 ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-048>052-054-055- 032100- /O.UPG.KMEG.FZ.A.0004.211104T0600Z-211104T1400Z/ /O.NEW.KMEG.FZ.W.0006.211104T0600Z-211104T1400Z/ /O.NEW.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Henderson-Decatur- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Lexington, Parsons, and Decaturville 326 AM CDT Wed Nov 3 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Freeze Watch, sub-freezing temperatures as low as 28 possible. * WHERE...Portions of West Tennessee, East Arkansas and Southeast Missouri. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ035-036-048-TNZ053-088>092-032100- /O.NEW.KMEG.FZ.W.0006.211104T0600Z-211104T1400Z/ /O.NEW.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Cross-Crittenden-St. Francis-Chester-Shelby-Fayette-Hardeman- McNairy-Hardin- Including the cities of Wynne, West Memphis, Forrest City, Henderson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 326 AM CDT Wed Nov 3 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Freeze Watch, sub-freezing temperatures as low as 29 possible. * WHERE...In Tennessee, Chester, Shelby, Fayette, Hardeman, McNairy and Hardin Counties. In Arkansas, Cross, Crittenden and St. Francis Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ049-MSZ001>005-007-008-012>014-032100- /O.NEW.KMEG.FR.Y.0005.211104T0600Z-211104T1400Z/ /O.NEW.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Lee AR-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Panola- Lafayette-Union- Including the cities of Marianna, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Batesville, Oxford, and New Albany 326 AM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 31 possible. * WHERE...Portions of North Mississippi and East Arkansas. * WHEN...For the Frost Advisory, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MSZ006-009-032100- /O.NEW.KMEG.FR.Y.0005.211104T0600Z-211104T1400Z/ Tishomingo-Prentiss- Including the cities of Iuka and Booneville 326 AM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Tishomingo and Prentiss Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
2 follow-up statements
524 WWUS74 KMEG 032006 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 306 PM CDT Wed Nov 3 2021 ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>004-019>022- 048>055-088>092-041000- /O.CON.KMEG.FZ.W.0006.211104T0600Z-211104T1400Z/ /O.CON.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 306 PM CDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Freeze Watch, sub-freezing temperatures as low as 28 possible. * WHERE...Portions of West Tennessee, East Arkansas and Southeast Missouri. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ058-MSZ010-011-041000- /O.EXA.KMEG.FR.Y.0005.211104T0600Z-211104T1400Z/ /O.EXA.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Phillips-Coahoma-Quitman- Including the cities of Helena, West Helena, Clarksdale, and Marks 306 PM CDT Wed Nov 3 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 34 will result in frost formation. For the Freeze Watch, freezing temperatures of 32 possible. * WHERE...In Mississippi, Coahoma and Quitman Counties. In Arkansas, Phillips County. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ049-MSZ001>005-007-008-012>014-041000- /O.CON.KMEG.FR.Y.0005.211104T0600Z-211104T1400Z/ /O.CON.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ Lee AR-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Panola- Lafayette-Union- Including the cities of Marianna, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Batesville, Oxford, and New Albany 306 PM CDT Wed Nov 3 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 31 possible. * WHERE...Portions of North Mississippi and East Arkansas. * WHEN...For the Frost Advisory, from 1 AM to 9 AM CDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MSZ006-009-041000- /O.CON.KMEG.FR.Y.0005.211104T0600Z-211104T1400Z/ Tishomingo-Prentiss- Including the cities of Iuka and Booneville 306 PM CDT Wed Nov 3 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Tishomingo and Prentiss Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SJM
702 WWUS74 KMEG 040814 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 314 AM CDT Thu Nov 4 2021 ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>004-019>022- 048>055-088>092-041615- /O.UPG.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ /O.NEW.KMEG.FZ.W.0007.211105T0600Z-211105T1400Z/ /O.CON.KMEG.FZ.W.0006.000000T0000Z-211104T1400Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 314 AM CDT Thu Nov 4 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 31. For the second Freeze Warning, sub-freezing temperatures as low as 29 expected. * WHERE...Portions of West Tennessee, East Arkansas and Southeast Missouri. * WHEN...For the Freeze Warning, until 9 AM CDT this morning. For the Freeze Warning, from 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ058-MSZ010-011-041615- /O.UPG.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ /O.NEW.KMEG.FZ.W.0007.211105T0600Z-211105T1400Z/ /O.CON.KMEG.FR.Y.0005.000000T0000Z-211104T1400Z/ Phillips-Coahoma-Quitman- Including the cities of Helena, West Helena, Clarksdale, and Marks 314 AM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Frost Advisory, temperatures as low as 35 will result in frost formation. * WHERE...In Mississippi, Coahoma and Quitman Counties. In Arkansas, Phillips County. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Friday. For the Frost Advisory, until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ARZ049-MSZ001>005-007-008-012>014-041615- /O.UPG.KMEG.FZ.A.0005.211105T0600Z-211105T1400Z/ /O.NEW.KMEG.FZ.W.0007.211105T0600Z-211105T1400Z/ /O.CON.KMEG.FR.Y.0005.000000T0000Z-211104T1400Z/ Lee AR-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Panola- Lafayette-Union- Including the cities of Marianna, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Tunica, Senatobia, Batesville, Oxford, and New Albany 314 AM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...Portions of North Mississippi and East Arkansas. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Friday. For the Frost Advisory, until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MSZ006-009-041615- /O.NEW.KMEG.FZ.W.0007.211105T0600Z-211105T1400Z/ /O.CON.KMEG.FR.Y.0005.000000T0000Z-211104T1400Z/ Tishomingo-Prentiss- Including the cities of Iuka and Booneville 314 AM CDT Thu Nov 4 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 31 expected. For the Frost Advisory, temperatures as low as 36 will result in frost formation. * WHERE...Tishomingo and Prentiss Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Friday. For the Frost Advisory, until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MSZ020-041615- /O.NEW.KMEG.FZ.W.0007.211105T0600Z-211105T1400Z/ Tallahatchie- Including the city of Charleston 314 AM CDT Thu Nov 4 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Tallahatchie County. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MSZ015>017-021>024-041615- /O.NEW.KMEG.FR.Y.0006.211105T0600Z-211105T1400Z/ Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 314 AM CDT Thu Nov 4 2021 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Pontotoc, Lee MS, Itawamba, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:22 AM CDT, 4 minutes earlier.
Area forecast discussion, Nov 3, 3:22 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
322 AM CDT Wed Nov 3 2021
.DISCUSSION...
The Mid-South continues on a cooling trend this week. Consistent
northerly flow has encouraged CAA for the last several days,
bringing much cooler air to the majority of the region. Heavy cloud
cover has suppressed daytime heating, partly due to an inverted
trough trying to push its way over from east Texas into our CWA.
This trough, along with decent upper level divergence, has
encouraged just enough lift and moisture for some stratiform rain
to develop over east AR earlier this morning. The rain should move
eastward throughout the day, lingering around our MS counties
until Wednesday evening.
Cloud cover should begin clearing up from NW to SE starting
overnight Wednesday into Thursday morning. Once the skies clear,
significant radiational cooling and relatively light winds will
support low temperatures plummeting into the low 30s, likely
below freezing, in our northern counties by Thursday morning. A
Freeze Warning will be in effect for our TN, MO, and northeast AR
counties from 1AM-9AM CDT on Thursday morning. Much of north MS
will go under a Frost Advisory for the same early morning period
on Thursday.
The cool-down continues for the next several days. High pressure
will build in as the cloud cover clears out of the region by
Thursday evening, encouraging overnight lows to continue dropping
due to clear skies at night and light winds. Friday morning looks to
be the coldest of the forecast period, with early morning lows
dropping below freezing throughout much of the Mid-South, with the
exception of select counties in northern MS. A Freeze Watch will be
in effect for all counties in roughly the northern 2/3 of our CWA
from 1AM-9AM CDT Friday morning. Widespread frost will be possible
every morning starting Thursday until at least Sunday as well.
The extended forecast period suggests a warming period early to mid-
week as surface high pressure shifts to our east and encourages more
southerly flow. Monday through Wednesday will likely be dry and
pleasant, with highs hovering around 70F and lows around 50F.
Extended model guidance is hinting at the next weather-maker coming
through late next week. A cold front looks to be moving through the
Mid-South next Thursday, bringing our next chance of rain and cooler
temperatures along with it.
CAD
&&
.AVIATION...
/06z TAFs/
VFR conditions will continue through this evening with mid-level
clouds moving into the region. MVFR CIGs will be possible
tomorrow morning at MEM while showers pour into the area. Showers
should approach JBR tonight then spread east throughout the
morning into the afternoon. Winds will mainly be northeast from 5
to 10 kts.
SWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Watch from late Thursday night through Friday morning for
Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
Poinsett-St. Francis.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
Crittenden-Cross-Greene-Mississippi-Poinsett-St. Francis.
Frost Advisory from 1 AM to 9 AM CDT Thursday for Lee AR.
MO...Freeze Watch from late Thursday night through Friday morning for
Dunklin-Pemiscot.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
Pemiscot.
MS...Freeze Watch from late Thursday night through Friday morning for
Alcorn-Benton MS-DeSoto-Lafayette-Marshall-Panola-Tate-
Tippah-Tunica-Union.
Frost Advisory from 1 AM to 9 AM CDT Thursday for Alcorn-Benton
MS-DeSoto-Lafayette-Marshall-Panola-Prentiss-Tate-Tippah-
Tishomingo-Tunica-Union.
TN...Freeze Watch from late Thursday night through Friday morning for
Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Nov 2, 4:55 AM CDT, 22 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 455 AM CDT Tue Nov 2 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-031200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 455 AM CDT Tue Nov 2 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Freezing temperatures will be possible in our far north forecast area starting Thursday morning for several days. Areas of early morning frost will also be possible in the surrounding areas Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:26 AM CDT | Freeze Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 24 hr |
| Nov 3, 3:26 AM CDT | Frost Advisory | MEG | Lee, Phillips | 30 hr |
Nearby
Freeze Warnings in Tennessee, 2021Freeze Warnings in Arkansas, 2021Freeze Warnings in Missouri, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.